Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Can spotting and pain during periods last month and delay now be signs of pregnancy ?

Is this a sign of pregnancy? Or what could it be? Hi, i was 3 days late for my period this month, then when i got it, it was just brownish spotting for 4 days, and then started as a normal period on the 4th day, and now it is the 5th day and still looks quite heavy. Normally i Dont have any pain during periods but this time i keep getting abdomanal pain and bad nausia, and dizzyNess with no energy. Also I ve being having black poo. What could all this mean? Could it be a sign of pregnancy?
Asked On : Fri, 3 Jun 2011
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Welcome to health care magic
     there is no clear indication for pregnancy ,still want to remove doubt go for pregnancy test ,get be assured.Sign & symptoms you are talking is of some sub clinical infection ,not of pregnancy.
‘Hope I have answered your query, I will be available to answer your follow up queries, “Wish you Good Health and speedy recovery”

Answered: Fri, 3 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor